# SDR P5CA9700551

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Damaged
- Location: Lt/Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG DIAGONAL BRACE CHAFED FWD END BOTH LT AND RT SIDES.  INSPECTED AREA PER SRM 54-40-01 FOUND TO BE WITHIN LIMITS PER ZONE 2, BLENDED AREA PER SRM 54-40-01 C/W EDDY CURRENT INSP NDT MM 51-00-00 OK FOR SERVICE, SHOT PEENED, TREATED AND PAINTED PER SRM 51-40-01.
